# SDR 98ZZZX4301

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  CORROSION NOTED ON FLOOR BEAM STA 1110 BL ZERO UPPER CHORD LOWER SURFACE.
